# SDR USAA980373

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1660-1681
- Part time: 44,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 3 INCH CORROSION AREA FROM STATION 1660-1681 AT RBL 10 WEB.  CORROSION TASK NR C53-251-03.  FABRICATED AND REPLACED TO ANGLE OF WEB PER SRM 51-60-51.  (M)
